# SDR QXEA2016092700614

- Difficulty date: September 27, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 36,640 hours, 38,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD F/A EMERGENCY LIGHT BULB IS BURNED OUT.  RELAMPED THE FORWARD F/A EMERGENCY LIGHT.  OPS TESTS GOOD.  RETURNED TO SERVICE.
